new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

post plan-b question: part 2

hi there! on february 9th i had to take plan b because the previous evening my boyfriend and i had a condom malfuncton which led to semen getting all over/in my vag. i posted again recently when i experienced some spotting a few days after taking plan b, which you guys told me was nost likely due to the hormones from the pill and i should be ok. when we had sex i was on the tale end of my period (i started it the evening of february 4th). now, it being march 6th, i would normally be starting my period any second. but because i took plan b, and had some spotting, maybe it will be coming late..? i have been experiencing some light cramping and sore boobs..and have been a bit moody--all the usual signs i get before my period! it was the first time i took plan b, so im a bit clueless. anyone have any input or been in a similiar situation? when should i worry?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments